# SDR CALA2019110981932

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA STA 328 RBL 57 FLOOR SUPPORT BEAM REPAIR FILLER HAS PITTING CORROSION REF AAR N/R 99856291 REMOVED AND REPLACED NEW REPAIR FILLER AT CABIN FWD WET AREA STA 328 RBL 57 FLOOR SUPPORT I.A.W B737 SRM 51-40-02 AND SRM 53- 10-51
